# SDR HNAA2012120301083

- Difficulty date: December 3, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 68,377 hours, 77,594 cycles
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER DEICING, ON TAKEOFF, NR 1 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED.  ABORTED TAKEOFF AND SHUTDOWN NR 1 ENGINE.  WARNING LIGHT WAS ILLUMINATED FOR APPR0X 5 SECONDS.  INSPECTED NR 1 ENGINE AND FOUND ENGINE 3 QUARTS LOW. SERVICED ENGINE WITH 3 QUARTS OF 2380.  GROUND RAN ACFT.  ALL INDICATIONS NORMAL. OK FOR SERVICE.
